# SDR 2020FA0000167

- Difficulty date: August 11, 2021
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N557CP
- Make and model: Hughes 369FF
- Aircraft serial: 071FF
- Engine: Allsn 250C30
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 369H81011
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT FUEL CELL DEVELOPED LEAK DUE TO RUBBING WITH VERTICAL SUPPORTS AT CENTER BEAM STRUCTURE. INSTALLED
ANTI-CHAFF TAPE TO ALL VERTICAL STIFFENERS. REPLACED FUEL CELL WITH REPAIRED LEFT CELL. NOTED THAT THE LAST
SEVERAL NEWER MANUFACTURED HELICOPTERS LACKED THE ANTI CHAFF TAPE AT INSTALLATION. STARTING AT HELICOPTER S/N
0573E BY THIS OPERATOR. UNSURE WHEN THE CHANGE WAS MADE, BUT ALL OF THE AIRCRAFT WITH LATER S/N`S DEVELOPED
LEAKS DUE TO THE SAME CONDITION. AIRCRAFT MANUFACTURE HAS BEEN NOTIFIED BY THE OPERATOR.
